# SDR N6WA2023070601

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10218
- Aircraft time: 42,299 hours, 30,115 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L EMER DOOR CAUTION MSG.   AS PER TELECOM WITH MXC, L EMER DOOR INDICATION PLACED ON OCN 70082256 PER MEL 52-70-03 CAT C
